# SDR 97ZZZX3625

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N219HM
- Make and model: Bell 222U
- Aircraft serial: 47573
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 222375033101
- Condition: Failed
- Location: Cockpit Attitude
- Part time: 41 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT SMELLED BURNING ODOR.  OFF FLAG PULLED.  ATTITUDE INDICATOR FAILED AFTER ONLY 40.9 HOURS INSTALLED.
